Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 18, Issue 2, Pages 265-272

Existence of periodic solutions for nonlinear Lienard systems

Department of Mathematics, Dong-A University, Pusan 604 714, Korea

Received 26 January 1993; Revised 29 March 1993

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We prove the existence and multiplicity of periodic solutions for nonlinear Lienard System of the type x(t)+ddt[F(x(t))]+g(x(t))+h(t,x(t))=e(t) under various conditions upon the functions g, h and e.